10 Tablet(s) in a Strip Mfr: Cipla Ltd (Generics) Country of Origin: NA
M.R.P.: Rs.42.50
TOTAL AMOUNT Rs.42.50
QTY :

What is CHESTON COLD?

  • CHESTON COLD contains Paracetamol, Cetirizine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What CHESTON COLD is used for?

  • It is used to treat common cold, cough, nasal congestion, allergic rhinitis, pain and fever

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor if you:

  • are allergic to any of the other ingredients of this medicine
  • have heart problem
  • have high blood pressure (hypertension)
  • have gastrointestinal disorders
  • have liver or kidney disease
  • have any lung disorders
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
  • This medicine is not recommended for children and adolescents below 12 years of age
[DRIVINGMACHINES]

Tell your doctor if you are taking:

  • monoamine oxidase inhibitors (used to treat depression)
  • azithromycin, ketoconazole or erythromycin
  • metoclopramide or domperidone (used for nausea or vomiting)
  • cholestyramine (used to treat high cholesterol)
  • anticoagulants such as warfarin
  • any other paracetamol-containing products
  • Always take this medicine exactly as your doctor has told you
  • Swallow the medicine with glass of water
  • It should not be crushed or chew the medicine

If you take more CHESTON COLD  

  •  If you take more of this medicine, talk to your doctor or go to a nearest hospital immediately

If you forget to take CHESTON COLD

  •  If you forget a dose, take it as soon as you remember it, however if it is nearly time for the next dose skip the missed dose
  • Do not take a double dose to make up for a forgotten dose

 If you stop taking CHESTON COLD                                

  • Do not stop taking this medicine unless your doctor tells you to stop

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
[SERIOUS]
  • dizziness
  • stomach upset
  • nausea
  • dry mouth
[UNCOMMON]
[RARE]
[VERYRARE]
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Keep this medicine out of reach of the children
  • Store at a room temperature of 15-25°C

Find Doctors' Answers for Common Medical Questions

Can we use Cheston Cold tablet without doctors suggestion for cold?
Is this tablet banned in other countries except India?
Does Cheston cold have any side effects?
Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

CHECK AVAILABILITY

PINCODE

Cheston Cold Tablet 10'S

Cheston Cold Tablet 10'S Mfr: Cipla Ltd (Generics)

M.R.P.: Rs.42.50
QTY :
Copyright© 2020 Netmeds Marketplace Ltd.